CureZone   Log On   Join
Re: Mirena Side Effects, particularly acne...
 
lorax Views: 3,082
Published: 14 years ago
 
This is a reply to # 839,184

Re: Mirena Side Effects, particularly acne...


I have had my Mirena for about 3 and 1/2 years (I am now 38.) and always seem to have some acne, and yes, many are the deep, large, and painful ones. My husband has blamed the Mirena for a while, I was never quite sure until now. My skin, especially my forehead, has definetely been more oily than when I was younger, but prior to Mirena I have been on several different type of pills so I was not sure if it was Mirena since I had problems then also. I have been able to get my skin cleared up somewhat by pulling my hair back at night and not sleeping on the chemicals in my hair from my shamphoo and conditioner but it has not stopped the deep, painful acne.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.063 sec, (1)